Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane didnt work for me back on Erythromycin

Sorry for not posting for long time, i had exams and was very busy. Anyway after visiting my dermatologist she saw how bad my skin got and took me off accutane and put me on Erythromycin 250mg (2 everyday for the next 8 week) which she said will help with the inflammation. My acne has got much better and i do not have any side affects from this drug.

All i would say is Although accutane is a good drug its not for everyone. Now my skin is just red and deeply scared the acne is slowly but surely healing!


    From the album:

    Accutane destroyed my face!!

    • 11 pictures
    • 0 comments
    • 10 image comments

    Photo Information for Accutane didnt work for me back on Erythromycin


    Recommended Comments

    There are no comments to display.

    Create an account or sign in to comment

    You need to be a member in order to leave a comment

    Create an account

    Sign up for a new account in our community. It's easy!

    Register a New Account

    Sign in

    Already have an account? Sign in here.

    Sign In Now
    ×